# SDR RAIA970520

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Part time: 11,806 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7025 - RIGHT BETA LIGHT ILLUMINATED ON TAKEOFF AND WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED RIGHT BETA SWITCH.  (X)
